# SDR DALA2023041102804

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 27,252 hours, 10,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 147A56602
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2711603) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL STA 947.5 RBL 51. INTERCOSTAL WAS REPLACED IAW B737-900 SRM 51-10-02-0G.
